# SDR MASA2011051302709

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 10047
- Aircraft time: 16,242 hours, 12,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE CABIN CEILING EMER FLOOD LIGHTS INOP.  R2 5 BATTERY PACKS.
